# SDR F3LA96030

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN STRINGER 27 LEFT AT BS 380 PLUS 12.  CUTOUT DAMAGED AREA OF STRINGER AND REPAIRED PER SRM 53-10-03.  WORK DOCUMENTED ON NRC FUSELAGE 291.  (M)
